# SDR 96ZZZX1243

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N52312
- Make and model: Boeing 727231
- Aircraft serial: 19831
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Module
- Part number: 656021134
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MCI - FLT 117 - DURING APPROACH, LANDING GEAR WARNING HORN SOUNDED; CYCLED GEAR.  REMOVED AND REPLACED LANDING GEAR POSITION WARNING MODULE, MFG PN 65-60211-34.  OPERATION NORMAL.  CHECK C-3 - 3-24-95 - MCI.
